# SDR A6WA202405048740

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 47,227 hours, 44,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 46013225
- Condition: Corroded
- Location: Galley Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY COMPARTMENT 112 LOWER STRIP HAS SIGNS OF CORROSION. ***** AIRCRAFT REMOVED FROM SERVICE ***** REPLACED LOWER STRIP ON FWD GALLEY COMPARTMENT 112 REF. C&D ZODIAC CMM 25-33-39 REV. 2
